# SDR AALA200800637

- Difficulty date: March 14, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 52,112 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMA INFLIGHT T2466/14MAR SFO TO DFW - CREW REPORTED LEADING EDGE FLAP ASYMMETRY MESSAGE.  LANDED AMA WITHOUT INCIDENT.  FOUND LEFT WING CONNECTOR DAMAGED.  REPLACED LEFT WING CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
